# SDR CA000224003

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: HC931H0020002
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Hydraulic Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN VICINITY OF NR 4 FLAP TRACK LED TO REPLACEMENT OF TEE FITTING DUE TO CRACK.
